EconPapers    
Economics at your fingertips  
 

Linear risk tolerance and mean-variance preferences

Andreas Wagener

Economics Bulletin, 2005, vol. 4, issue 1, 1-8

Abstract: We translate the property of linear risk tolerance (hyperbolical Arrow-Pratt index of risk aversion) from the expected-utility framework into a condition on the marginal rate of substitution between return and risk in the mean-variance approach.

JEL-codes: D8 (search for similar items in EconPapers)
Date: 2005-01-12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.accessecon.com/pubs/EB/2005/Volume4/EB-05D80001A.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-05d80001

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2021-07-13
Handle: RePEc:ebl:ecbull:eb-05d80001